Jump to content
Fightingawar

Fightingawar: Withdrawals after having serotonin syndrome

Recommended Posts

Fightingawar

@JLex1981 because it’s been almost 6 months I’m scared I’ll have a bad reaction to it from all the horror stories. I wish I could have reinstated months ago but I was having some cardio issues so I they wouldn’t let me :(

Share this post


Link to post
JLex1981

Do you really think anything would happen that’s worse then what your going through now?

Share this post


Link to post
Shep
10 hours ago, JLex1981 said:

Do you really think anything would happen that’s worse then what your going through now?

 

JLex, Fighting is also going through issues with Ativan, not just the antidepressant. At 6 months off the antidepressant, Fighting is wise to be cautious about reinstating the antidepressant.  

 

On 7/12/2018 at 10:47 AM, Fightingawar said:

Has anyone had low boood sugar in withdrawals? I feel like it crashes throughout the day. And this anxiety is still as bad as it was almost 5 months ago, I still barely get out of the bed. Can I really keep going like this, and survive?

 

I just caught up with a few of your latest posts and noticed this. Yes, low blood sugar is very common during withdrawal. 

 

Are you able to eat a high protein, low sugar breakfast? Also, eating high protein, low sugar meals and snacks every 3 - 4 hours will really help with this. 

Share this post


Link to post
JLex1981

I know people have been negatively affected by reinstatement but wouldn’t you say the odds favor reinstating, especially if she hasn’t even tried to? I feel like most people that go through protracted withdrawal have at least tried to reinstate at least once. 

Share this post


Link to post
Audrey88
Quote

 

How are you feeling, its been a while since you have updated us. I wanted to mention something that I noticed while I was in withdrawal. I don't want to assume you are a woman but I noticed increase anxiety a week before I ovulated and really bad anxiety and depression about two week before my period. Its something to do with the hormones increasing. You might want to get your hormones checked by a doctor, maybe they are all out of wack from the medication.

Share this post


Link to post
Fightingawar

Okay I haven’t been here in awhile, but I have a question. I am not 8 months off of my antidepressant cold turkey. I was feeling a little better at the beginning of September but then all of a sudden I got really bad so I figured I was in tolerance to my benzo Ativan because it doesn’t help me at all when I take it so I started tapering about the beginning of October a very very slow water taper only going like 5% a month but I got worse so I have been holding for 2 weeks. But my question is could I still be very bad off like acute symptoms from me going off my antidepressant or is this the benzo. I’m really stuck on what to do next I’m suffering so bad. Symptoms are extreme anxiety way worse then when I first when off my antidepressant it’s like terror panic fear that stays with me all day, I also have agoraphobia way worse then before I was at least able to go to my families house but I can’t go anywhere, bedridden which I feel like I have been the last 8 months, body aches, headaches, severe depression which is also way worse then before. Just really confused on what is going on. Before I started my taper about a month before I also updosed .25 so when I started tapering I was on 3.25 I’m only down to 3.17 so barely any but very sick.

Share this post


Link to post
Altostrata

Fighting, stop tapering. Take the benzo at the same time and dosage each day. Why did you updose 0.25mg at the beginning of October?

 

Did these symptoms start shortly after you reduced Ativan? If yes, they are Ativan withdrawal symptoms.

 

Please keep daily notes on paper about your symptoms, when you take your drugs, and their dosages. Use a simple list format with time of day on the left and notation (symptom, drug and dosage) on the right.

Share this post


Link to post
Fightingawar

I take it everyday 6x times a day at the same time and even intervals,  your supposed to dose Ativan 4-6 times a day to avoid interdose withdrawals. I haven’t tapered in 2 weeks, I updosed because I was feeling so so bad I didn’t know what else to do so I made a stupid move it helped me for 24 hours then I fell right back into my hole. I felt bad before I started tapering but yes I feel a lot worse since I started but I was going so slow and have only tapered 7ml I didn’t know if it was the Ativan. So how long should I stop tapering for? Even though I haven’t tapered in 2 weeks I still feel just as bad.

Share this post


Link to post
Shep
15 hours ago, Altostrata said:

Please keep daily notes on paper about your symptoms, when you take your drugs, and their dosages. Use a simple list format with time of day on the left and notation (symptom, drug and dosage) on the right.

 

Fighting, I copied your recent posts over to your benzo thread. Please follow up there, as well as posting the drug and symptoms journal Alto wrote about over on your benzo thread. 

 

Fightingawar: Ativan Taper

 

 

Share this post


Link to post
SOcean
On 7/12/2018 at 7:47 AM, Fightingawar said:

Has anyone had low boood sugar in withdrawals? I feel like it crashes throughout the day. And this anxiety is still as bad as it was almost 5 months ago, I still barely get out of the bed. Can I really keep going like this, and survive?

I have had the low blood sugar thing to the point where I thought I was dying and almost went to ER. I feel like I have to eat a little bit constantly all day, even though I am not hungry, and yet I keep losing weight and am extremely tiny and thin now. It sucks. Ironically my bloodwork doesn't really show very low blood sugar, but they do it in the morning, so I don't know how accurate it is, or if I'm just hypersensitive to any drops in bs. 

Share this post


Link to post

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy